Alert archive / Idaho / Wind Advisories in 2013
Wind Advisory 14, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 20, 2013, 9:01 PM MDT. It took effect at Apr 21, 2013, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2013, 9:01 PM MDT (03:01 UTC)
- In effect from
- Apr 21, 2013, 12:00 PM MDT
- Expired
- Apr 21, 2013, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
210 WWUS75 KPIH 210301 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 901 PM MDT SAT APR 20 2013 IDZ021-210945- /O.EXP.KPIH.WI.Y.0013.000000T0000Z-130421T0300Z/ /O.NEW.KPIH.WI.Y.0014.130421T1800Z-130422T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT 901 PM MDT SAT APR 20 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. * TIMING...NOON SUNDAY UNTIL 9 PM MDT SUNDAY EVENING. * WINDS...SOUTHWEST AT 30 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...AMERICAN FALLS...POCATELLO...BLACKFOOT. * IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES MAY ENCOUNTER GUSTY CROSS WINDS AND REDUCED VISIBILITY FROM BLOWING DUST. ROUGH CHOP IS ALSO LIKELY ON THE AMERICAN FALLS RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-210945- /O.NEW.KPIH.WI.Y.0014.130421T1800Z-130422T0300Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 901 PM MDT SAT APR 20 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. * TIMING...NOON SUNDAY UNTIL 9 PM MDT SUNDAY EVENING. * WINDS...SOUTHWEST AT 30 MPH WITH GUSTS AROUND 45 MPH. * LOCATIONS INCLUDE...MINIDOKA...RUPERT. * IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES MAY ENCOUNTER GUSTY CROSS WINDS AND REDUCED VISIBILITY FROM BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
472 WWUS75 KPIH 210944 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 344 AM MDT SUN APR 21 2013 IDZ017-021-220300- /O.CON.KPIH.WI.Y.0014.130421T1800Z-130422T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 344 AM MDT SUN APR 21 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...NOON SUNDAY UNTIL 9 PM MDT SUNDAY EVENING. * WINDS...SOUTHWEST AT 30 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...AMERICAN FALLS...POCATELLO...BLACKFOOT....RUPERT...BURLEY... SHOSHONE. * IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES MAY ENCOUNTER GUSTY CROSS WINDS AND REDUCED VISIBILITY FROM BLOWING DUST. ROUGH CHOP IS ALSO LIKELY ON THE AMERICAN FALLS RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
913 WWUS75 KPIH 212242 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 442 PM MDT SUN APR 21 2013 IDZ020-220300- /O.EXA.KPIH.WI.Y.0014.000000T0000Z-130422T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 442 PM MDT SUN APR 21 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...CONTINUING UNTIL 9 PM MDT THIS EVENING. * WINDS...SOUTHWEST AT 35 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...INL...IDAHO FALLS...CRATERS OF THE MOON...HAMER. * IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES MAY ENCOUNTER GUSTY CROSS WINDS AND REDUCED VISIBILITY FROM BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR REDUCED VISIBILITY DUE TO BLOWING DUST. && $$ IDZ017-021-220300- /O.CON.KPIH.WI.Y.0014.000000T0000Z-130422T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 442 PM MDT SUN APR 21 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...CONTINUES UNTIL 9 PM MDT THIS EVENING. * WINDS...SOUTHWEST AT 30 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...AMERICAN FALLS...POCATELLO...BLACKFOOT.... RUPERT...SHOSHONE. * IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES MAY ENCOUNTER GUSTY CROSS WINDS AND REDUCED VISIBILITY FROM BLOWING DUST. ROUGH CHOP IS ALSO LIKELY ON THE AMERICAN FALLS RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR REDUCED VISIBILITY DUE TO BLOWING DUST. && $$
548 WWUS75 KPIH 220253 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 853 PM MDT SUN APR 21 2013 IDZ021-220930- /O.EXP.KPIH.WI.Y.0014.000000T0000Z-130422T0300Z/ /O.NEW.KPIH.LW.Y.0002.130422T1300Z-130422T2000Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT 853 PM MDT SUN APR 21 2013 ...LAKE WIND ADVISORY IN EFFECT FROM 7 AM TO 2 PM MDT MONDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A LAKE WIND ADVISORY FOR AMERICAN FALLS RESERVOIR...WHICH IS IN EFFECT FROM 7 AM TO 2 PM MDT MONDAY. * TIMING...7 AM MDT MONDAY MORNING THROUGH 2 PM MDT. * WINDS...SOUTHWEST AT 20 TO 25 MPH. * LOCATIONS INCLUDE...AMERICAN FALLS RESERVOIR. * IMPACTS...ROUGH CHOP ON THE RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ IDZ017-020-220400- /O.EXP.KPIH.WI.Y.0014.000000T0000Z-130422T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY 853 PM MDT SUN APR 21 2013 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 20, 8:55 PM MDT, 6 minutes earlier.
Area forecast discussion, Apr 20, 8:55 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 855 PM MDT SAT APR 20 2013 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. QUICK UPDATE THIS EVENING...WILL ALLOW WIND ADVISORY TO EXPIRE THIS EVENING GIVEN DECOUPLING CURRENTLY UNDERWAY. HAVE ALSO TRENDED PRECIPITATION PROBABILITY DOWNWARDS IN AGREEMENT WITH RADAR AND SATELLITE IMAGERY FOR THE REMAINDER OF THIS EVENING. BIG QUESTION IS WHETHER WE WILL SEE WIND ADVISORY CRITERIA ACROSS THE LOWER SNAKE RIVER PLAIN FROM POCATELLO WESTWARD TO MINIDOKA/RUPERT SUNDAY AFTERNOON. 00Z NAM POSTED AND WAS SHOWING SOME POTENTIAL FOR A LOWER END ADVISORY AND THIS SUPPORTED BY 12/18Z STATISTICAL GUIDANCE. ON SUGGESTION FROM PREVIOUS DAY SHIFT...WILL ISSUE ADVISORY FOR ZONES 17 AND 21 FOR SUNDAY AFTERNOON/EVE. SEE PREVIOUS DISCUSSION BELOW. HUSTON A FEW SHOWERS ARE MOVING ACROSS THE CENTRAL MOUNTAINS...UPPER SNAKE PLAIN AND THROUGH THE UPPER SNAKE HIGHLANDS THIS AFTERNOON. MODELS SHOW THIS ACTIVITY DISSIPATING AROUND SUNSET. GUSTY CONDITIONS EXIST ACROSS THE LOWER SNAKE PLAIN. WILL CONTINUE THE WIND ADVISORY INTO THE EVENING WHEN WINDS SHOULD RELAX SOMEWHAT. SUNDAY WILL BE MAINLY DRY AS A COLD FRONT MOVES SOUTHWARDS FROM CANADA. EXPECT WINDY CONDITIONS TO DEVELOP ONCE AGAIN BY AFTERNOON. WINDS COULD BE STRONG ENOUGH TO WARRANT A WIND ADVISORY FOR SUNDAY. THE FRONT WILL ARRIVE SUNDAY NIGHT AND BRING A GOOD CHANCE FOR PRECIPITATION TO CUSTER COUNTRY THROUGH THE UPPER SNAKE PLAIN AND INTO THE EASTERN HIGHLANDS. AREAS ABOVE 5500 FEET COULD SEE 1 TO 3 INCHES OF SNOW FROM THIS SYSTEM SUNDAY NIGHT AND MONDAY MORNING. PRECIPITATION SHOULD GRADUALLY COME TO AN END MONDAY NIGHT. TEMPERATURES MAY BE NEAR NORMAL ON SUNDAY BUT WILL FALL BACK BELOW NORMAL FOR MONDAY. VALLE .LONG TERM...TUESDAY THROUGH SATURDAY NIGHT. A HIGH-AMPLITUDE UPPER RIDGE WILL REMAIN OVER THE PACIFIC COAST EXTENDING INTO THE GULF OF ALASKA. THE RESULTING NORTHWESTERLY FLOW SHOULD MEAN GENERALLY DRY CONDITIONS FOR MOST OF NEXT WEEK. A WEAK VORT LOBE IN THE UPPER LEVELS MAY TRIGGER SHOWERS OVER EXTREME NORTHEAST IDAHO...AROUND THE ISLAND PARK/ASHTON AREA...ON WEDNESDAY. A SHIFT IN THE UPPER PATTERN WILL BRING A MORE WESTERLY COMPONENT OVER THE AREA AS THE UPPER RIDGE FLATTENS. GFS HAS A SHORTWAVE TROUGH DROPPING INTO MT/ID FRIDAY AND PRODUCING A WEAK QPF FIELD OVER CENTRAL IDAHO AND THE UPPER SNAKE HIGHLANDS. HAVE THUS RAISED POPS SLIGHTLY FOR FRIDAY THROUGH SATURDAY MORNING. HINSBERGER && .AVIATION...MODELS CONTINUE TO SUGGEST SHOWERS ACROSS EAST IDAHO THIS AFTERNOON. VIS IMAGERY SHOWS CLEARING OVER LOWER SNAKE PLAIN WHICH WILL HELP DESTABILIZE AIRMASS THROUGH THE DAY. THUNDERSTORMS ARE POSSIBLE...BUT OVERALL THUNDER THREAT EXPECTED FURTHER EAST INTO WYOMING. WINDS WILL ALSO BE STRONG TODAY...ABOUT AS STRONG AS YESTERDAY. MOS GUIDANCE SUGGESTS STRONGER WINDS TOMORROW. HINSBERGER && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY SUNDAY AFTERNOON AND EVENING IDZ017-021. &&
Hazardous weather outlook, Apr 20, 3:55 AM MDT, 17 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 355 AM MDT SAT APR 20 2013 IDZ017>025-031-032-211000- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 355 AM MDT SAT APR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A LAKE WIND ADVISORY IS IN EFFECT FOR THE AMERICAN FALLS RESERVOIR. EXPECT RAIN SHOWERS AND HIGH MOUNTAINS SNOW SHOWERS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN AND SNOW SHOWERS ARE POSSIBLE SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Local storm report, Apr 20, 3:11 PM MDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
311 PM MDT SAT APR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 2 WSW ST. ANTHONY 43.95N 111.72W
04/20/2013 M0.50 INCH FREMONT ID TRAINED SPOTTER
&&
PANGELSpecial weather statement, Apr 20, 3:12 PM MDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 312 PM MDT SAT APR 20 2013 IDZ019-020-202215- TETON ID-MADISON ID-FREMONT ID- 312 PM MDT SAT APR 20 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN FREMONT COUNTY IN EASTERN IDAHO NORTHEASTERN MADISON COUNTY IN SOUTHEAST IDAHO NORTHERN TETON COUNTY IN SOUTHEAST IDAHO UNTIL 415 PM MDT AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A MODEST THUNDERSTORM NEAR ST. ANTHONY...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH WITH 1/2 INCHE HAIL ARE EXPECTED WITH THIS STORM AS IT MOVES THROUGH THE REGION. LOCATIONS IMPACTED THROUGH 415 PM MDT INCLUDE... CHESTER... ASHTON... CLEMENTSVILLE AND SQUIRREL... FELT... LAT...LON 4407 11105 4370 11108 4386 11185 4408 11177 TIME...MOT...LOC 2111Z 281DEG 17KT 4395 11169 HUSTON
Special weather statement, Apr 20, 4:25 PM MDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 425 PM MDT SAT APR 20 2013 IDZ019-020-202330- TETON ID-JEFFERSON ID-MADISON ID-FREMONT ID- 425 PM MDT SAT APR 20 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN FREMONT COUNTY IN EASTERN IDAHO MADISON COUNTY IN SOUTHEAST IDAHO EAST CENTRAL JEFFERSON COUNTY IN SOUTHEAST IDAHO EXTREME NORTHWESTERN TETON COUNTY IN SOUTHEAST IDAHO UNTIL 530 PM MDT AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR REXBURG...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED THROUGH 530 PM MDT INCLUDE... REXBURG... ARCHER... SUGAR CITY... ST. ANTHONY... LAT...LON 4400 11137 4367 11142 4375 11203 4396 11201 TIME...MOT...LOC 2225Z 274DEG 9KT 4386 11180 HUSTON
Local storm report, Apr 20, 4:53 PM MDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
453 PM MDT SAT APR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 2 W TETON 43.89N 111.71W
04/20/2013 E0.75 INCH MADISON ID TRAINED SPOTTER
ON HIGHWAY 33 HAIL SIZE BETWEEN 1/2 TO 3/4 INCH COVER THE
GROUND UP TO 2 INCHES DEEP
&&
VPRESTONSpecial weather statement, Apr 20, 5:19 PM MDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 519 PM MDT SAT APR 20 2013 IDZ019-020-023-210015- TETON ID-JEFFERSON ID-BONNEVILLE ID-MADISON ID-FREMONT ID- 519 PM MDT SAT APR 20 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL FREMONT COUNTY IN EASTERN IDAHO MADISON COUNTY IN SOUTHEAST IDAHO NORTH CENTRAL BONNEVILLE COUNTY IN SOUTHEAST IDAHO SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO WESTERN TETON COUNTY IN SOUTHEAST IDAHO UNTIL 615 PM MDT AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A MODEST THUNDERSTORM NEAR THORNTON...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED THROUGH 512 PM MDT INCLUDE... RURAL CENTRAL MADISON COUNTY... RURAL SOUTHEASTERN JEFFERSON COUNTY... RURAL SOUTHERN FREMONT COUNTY... RURAL EASTERN MADISON COUNTY... RURAL NORTHERN BONNEVILLE COUNTY... RURAL WESTERN TETON COUNTY... LAT...LON 4397 11123 4353 11133 4371 11192 4382 11187 TIME...MOT...LOC 2319Z 281DEG 14KT 4374 11179 HUSTON
Special weather statement, Apr 20, 6:16 PM MDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 616 PM MDT SAT APR 20 2013 IDZ019-020-023-210115- TETON ID-JEFFERSON ID-BONNEVILLE ID-MADISON ID- 616 PM MDT SAT APR 20 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... MADISON COUNTY IN SOUTHEAST IDAHO NORTH CENTRAL BONNEVILLE COUNTY IN SOUTHEAST IDAHO SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO WEST CENTRAL TETON COUNTY IN SOUTHEAST IDAHO UNTIL 715 PM MDT AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS SOUTH OF REXBURG...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ARCHER... POPLAR... LAT...LON 4378 11120 4342 11144 4372 11197 4391 11189 TIME...MOT...LOC 0014Z 298DEG 16KT 4377 11181 HUSTON
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 6:16 PM MDT | Special Weather Statement | PIH | Madison | 59 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.